Show simple item record

dc.contributor.authorMcRae, Farzana A.
dc.date.accessioned2017-06-13T19:20:44Z
dc.date.available2017-06-13T19:20:44Z
dc.date.issued1993
dc.identifier.citationFarzana A. McRae, “Optimal controllability of impulsive control systems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 2, pp. 181-185, 1993. doi:10.1155/S1048953393000164en_US
dc.identifier.urihttp://hdl.handle.net/11141/1545
dc.description.abstractThe problem of optimal controllability of a nonlinear impulsive control system is studied using the method of vector Lyapunov functions and the generalized comparison principle.en_US
dc.language.isoen_USen_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.rights.urihttps://creativecommons.org/licenses/by/3.0/en_US
dc.titleOptimal Controllability of Impulsive Control Systemsen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S1048953393000164


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0